| Model Number |
8000060021 |
| Medical Device Problem Codes |
Imprecision (1307); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer the device did not track accurately and was off by over 3mm during a procedure.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6.Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description